# SDR FDEA201011154374

- Difficulty date: November 15, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 539392
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN STA 1160- STA 1140, RBL 25.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING 7075T651 FLAT BAR DIMS 45" AND INSTALLED IAW DWG 53FX976 AND SRM 51-30-2.
